I was diagnosed with Hyperthyroidism in 2001. I received radioactive iodine and was subsequently placed on synthroid. It has been a struggle for the past5 years to maintain a normal thyroid level. I am currently taking 150mcgs of medication daily. I have had a rash on my left lower back for more than a year. The rash is raised , red and painless. It doesn't itch or cause any discomfort at all. I have my thyroid levels checked every 3 to 4 months and my physician is always happy with my test results on this dose. I was wondering if my levels are too high, and this is causing my skin ailments. Any commenys or suggestions would be greatly appreciated. :confused:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?